Stability of Cancerous Chemotherapy Model with Obesity Effect

Indah Yanti, Ummu Habibah

Abstract


In this paper we present stability of cancerous chemotherapy model with obesity effect. This is a four-population model that includes immune cells, cancer cells, normal cells, and fat cells. The analytical result shows that there are four equilibrium points in case the drugs given and fat cells were not equal to zero, i.e., dead equilibrium, total cancer invasion equilibrium, cancer-free equilibrium, and coexistence equilibrium. Some numerical simulation also presented to illustrate the results.


Keywords


cancer; obesity; chemotherapy

Full Text:

PDF

References


Ehsanipour, E.A., X. Sheng, J.W. Behan, X. Wang, A. Butturini, V.I. Avramis, S.D. Mittelman, Adipocytes cause leukemia cell resistance to l-asparaginase via release of glutamine, Cancer Research, vol. 73, no. 10, pp. 2998–3006, 2013.

Hursting, S. D., Minireview: The Year in Obesity and Cancer, Molecular endocrinology, vol. 26, no. 12, pp. 1961-1966, 2012

Ku-Carrillo, R. A., Sandra E. D., B. M. Chen-Charpentier, A Mathematical Model for the Effect of Obesity on Cancer Growth and on The Immune System Response. Applied Mathematical Modelling, vol. 40, pp. 4908-4920, 2015.

Ku-Carrillo, R. A., Sandra E. D., B. M. Chen-Charpentier, Effects of The Obesity on Optimal Control Schedules of Chemotherapy on A Cancerous Tumour, Journal of Computational and Applied Mathematics, vol. 309, pp. 603-610, 2016

Taubes, G. , Unravelling the Obesity-Cancer Connection, Science, vol. 335, no. 6064, pp. 28-32, 2012.

Smith, E. (25 August 2017). How Exactly Does Obesity Cause Cancer. URL scienceblog.cancerresearchuk.org.

Rubin, H., Promotion and Selection by Serum Growth Factors Drive Field Cancerization, Which Is Anticipated in Vivo by Type 2 Diabetes and Obesity, Proceedings of the National Academy of Sciences, vol. 110, no. 34, pp.13927-13931, 2013.

Suskic, A., Suskic, S.H., Opric, D. and Maksimovic, S., Obesity As f Significant Risk Factor for Endometrial Cancer, International Journal of




DOI: http://dx.doi.org/10.18860/ca.v5i4.4558

Refbacks

  • There are currently no refbacks.


Creative Commons License
This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.

Editorial Office
Mathematics Department,
Universitas Islam Negeri Maulana Malik Ibrahim Malang
Jalan Gajayana 50 Malang, Jawa Timur, Indonesia 65144
Faximile (+62) 341 558933
e-mail: cauchy@uin-malang.ac.id
 

Creative Commons License
Cauchy (ISSN: 2086-0382 / E-ISSN: 2477-3344) by http://ejournal.uin-malang.ac.id/index.php/Math is licensed under a Creative Commons Attribution-ShareAlike 4.0 International License.